# SDR DALA2021050402537

- Difficulty date: May 3, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N371NW
- Make and model: Airbus A320-212
- Aircraft serial: 1535
- Aircraft time: 57,319 hours, 26,498 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Odor
- Location: Pass Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3271 DIRTY SOCK SMELL UPON BLOCKING IN FIRST CLASS AND COMFORT PLUS CABIN. CORRECTIVE ACTION: FOUND PUTRID BODY ODOR SMELL COMING FROM MATERIAL SPILLED AT SEATBACK 14A AND OVERHEAD BIN 13ABC. CLEANED SEATBACK AND OVERHEAD BIN 13ABC. OPERATED PACKS WITH APU AND ENGINES INDEPENDENTLY. NO UNUSUAL ODORS. INSPECTED APU INLET. INLET CLEAN. OK FOR SERVICE (7661058)
